A note on absolutely expedient learning rules

Oyarzun, Carlos (2014) A note on absolutely expedient learning rules. Journal of Economic Theory, 153 1: 213-223. doi:10.1016/j.jet.2014.07.002

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Oyarzun, Carlos
Title A note on absolutely expedient learning rules
Journal name Journal of Economic Theory   Check publisher's open access policy
ISSN 0022-0531
Publication date 2014-09
Sub-type Article (original research)
DOI 10.1016/j.jet.2014.07.002
Open Access Status
Volume 153
Issue 1
Start page 213
End page 223
Total pages 11
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Collection year 2015
Language eng
Formatted abstract
I provide a full characterization of the set of absolutely expedient learning rules introduced in Börgers et al. The expected change in the expected payoff can be written as a quadratic form on the vector of relative expected payoffs of the strategies. This permits use of standard linear algebra arguments to provide a characterization in terms of the matrix defining this quadratic form.
Keyword Absolute expediency
Learning rules
Built-in similarity
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2015 Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 17 Jul 2014, 10:07:09 EST by Alys Hohnen on behalf of School of Economics